# SDR A6WA200740407

- Difficulty date: July 21, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE AT LBL 27 CRACKED APPROX .2 INCH LONG.  (K)  MAINTENANCE REPAIRED FS 484, LBL 27 ANGLE IAW BOMBARDIER STANDARD REPAIR 601R-53-0029B.  (M)
